# SDR DJFA2010001

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N700LX
- Make and model: Cessna 750
- Aircraft serial: 7500038
- Aircraft time: 10,410 hours, 6,581 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Lug
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN APU START PROBLEM, TECHS FOUND THE APU START GROUND LUG CORRODED; UPON REMOVAL OF THE LUG, TECHS FOUND THAT THE LOWER SUPPORT STRUCTURE ON THE CANTED BULKHEAD ON WHICH THE LUG IS MOUNTED WAS SEVERLY CORRODED AND BURNED UNDERNEATH THE LUG.  THE CORROSION CAUSED SEVERE EXFOLIATION RESULTING IN A 1 INCH BY 2 INCH HOLE THROUGH THE STRUCTURE WEB SUCH THAT THE LOWER SUPPORT STRUCTURE WAS EXPOSED.  DAMAGED AREA WAS REPAIRED IAW DER APPROVED
